# SDR 20000503SH013

- Difficulty date: May 3, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN TANK CRACKED MID-SPAR WEB APPROXIMATE WING STA 569 AFT SIDE OF UPPER CHORD.  REPAIRED PER ECRA 479-57-134-2.  (X)
